# SDR AALA202307072208

- Difficulty date: July 3, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,317 hours, 10,635 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR PRESSURE 2L INDICATION ON FLIGHT ATTENDANTS PANEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
